# SDR AALA20100111LAX02

- Difficulty date: January 11, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N635AA
- Make and model: Boeing 757223
- Aircraft serial: 24593
- Aircraft time: 60,459 hours, 21,615 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Indicator
- Condition: Tripped
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

LAX - DURING APPROACH FLAPS POSITIONED TO 1 DEGREE TRAILING EDGE DISAGREE LIGHT ILLUMINATED.  FOUND LEFT OUTBOARD FLAP INBOARD ANGLE GEARBOX TRIP INDICATOR POPPED AND RIGHT INBOARD FLAP INBOARD ANGLE GEARBOX TRIP INDICATOR POPPED.  RESET INDICATORS AND RAN FLAPS NUMEROUS TIME AND NO FAULTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
